# SDR AALA2019121989009

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 7,396 hours, 3,047 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: WL501RC1
- Part serial: AA1382
- Condition: Erratic
- Location: Rate Of Climb
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT FL 350 THE CABIN RATE OF CLIMB STARTED CLIMBING AND DESCENDING 500FT PER MIN. THRUST LEVERS WERE NOT MOVING. SAME THING AT FL 290. MAINTENANCE REMOVED AND REPLACED CABIN RATE OF CLIMB INDICATOR IAW AMM 21-33-01.
